# SDR USAA920081128

- Difficulty date: May 16, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,970 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535U14
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6, CRACKED STRINGER TIE CLIP, BS 727C, S4L.  REPLACED CRACKED STRINGER TIE CLIP BS 727C, S4L IAW BOEING SRM 51-10-20 & 51-00-00.
